# SDR UALA2011071503584

- Difficulty date: July 14, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 60,610 hours, 21,539 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Gouged
- Location: L2  Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L HAS GOUGE IN HANDLE PAN.  REMOVED AND REPLACED HANDLE PAN IAW SRM.
